Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32, Issue 5, Pages 285-292
http://dx.doi.org/10.1155/S0161171202201210

Random subgraphs of certain graph powers

Department of Mathematics, Southern Illinois University Carbondale, Carbondale 62901-4408, IL, USA

Received 4 March 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lane Clark, “Random subgraphs of certain graph powers,” International Journal of Mathematics and Mathematical Sciences, vol. 32, no. 5, pp. 285-292, 2002. https://doi.org/10.1155/S0161171202201210.